Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2020 | Preprint | IST-REx-ID: 7568 | OA
The topological correctness of the PL-approximation of isomanifolds
J.-D. Boissonnat, M. Wintraecken, EUROCG 2020 (n.d.).
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
When different norms lead to same billiard trajectories?
A. Akopyan, R. Karasev, European Journal of Mathematics (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
Sheaf-theoretic stratification learning from geometric and topological perspectives
A. Brown, B. Wang, Discrete and Computational Geometry (2020).
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8323 | OA
A farewell to Ricky Pollack
J. Pach, Discrete and Computational Geometry 64 (2020) 571–574.
View | DOI | Download None (ext.)
 
2020 | Journal Article | IST-REx-ID: 8338 | OA
On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs
A. Akopyan, A.I. Bobenko, W.K. Schief, J. Techter, Discrete and Computational Geometry (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8703 | OA
Generalizing CGAL periodic Delaunay triangulations
G.F. Osang, M. Rouxel-Labbé, M. Teillaud, in:, 28th Annual European Symposium on Algorithms, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 

Search

Filter Publications